Toggle Main Menu Toggle Search

Open Access padlockePrints

Asymptotic spectral efficiency of MC-CDMA with multiple antennas

Lookup NU author(s): Rui Liu, Dr Graeme Chester, Professor Bayan Sharif, Dr Zhiyong Zhou


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Liu R, Ren X, Chester EG, Sharif BS, Zhou S, Zhou Z

Publication type: Article

Publication status: Published

Journal: IET Communications

Year: 2006

Volume: 153

Issue: 2

Pages: 725-732

ISSN (print): 1350-2425

Publisher: IEEE